# SDR SWAA010377

- Difficulty date: February 6, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 50,725 hours, 53,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND 2.75 EXTERNAL FUSELAGE SKIN CRACK BETWEEN BS 930 & BS 936, STR 10R.  REPAIRED SKIN PER SRM.
